Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Some remarks on modular arithmetic and parallel computation

Author: H. S. Shapiro
Journal: Math. Comp. 16 (1962), 218-222
MSC: Primary 68.00; Secondary 10.06
MathSciNet review: 0146992
Full-text PDF

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 68.00, 10.06

Retrieve articles in all journals with MSC: 68.00, 10.06

Additional Information

Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society